MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3510
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's dob or age at time of event, weight, ethnicity, and race are unknown.Attempts to obtain the information has not been successful.During withdrawal, the angiosculpt device separated in two pieces.Additional intervention was performed, resulting in a prolonged procedure.Patient information regarding relevant tests/laboratory data, or medical history is unknown.Attempts to obtain the information has not been successful.The angiosculpt device was not returned and kept at the facility for internal investigations.Although no piece of the angiosculpt device was left in the patient, retained device component is listed in the ifu as a possible adverse effect of the procedure.
 
Event or Problem Description
The angiosculpt device was delivered to the lesion with no resistance.Using an endoflator, negatived air was applied and blood was observed on the endoflator.During removal, the proximal shaft separated inside the guide catheter; therefore, the device was removed as a unit.Rewiring of the lesion was required to complete the procedure with a new angiosculpt device.No patient injury reported.
 
Additional Manufacturer Narrative
Block d11: guide catheter size was updated from unk to 6f.

Brand Name
ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX)
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key10801170
Report Number3005462046-2020-00048
Device Sequence Number19725280
Product Code NWX
UDI-Device Identifier00813132021238
UDI-Public00813132021238
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2022
Device Model Number2200-3510
Device Catalogue Number2200-3510
Device Lot NumberG19110006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: 0.014" PILOT GUIDE WIRE; CORDIS: 6F GUIDE CATHETER; CORDIS: GUIDE CATHETER SIZE UNK; TERUMO: 6F SLENDER INTRODUCER SHEATH; ABBOTT: 0.014" PILOT GUIDE WIRE; CORDIS: GUIDE CATHETER SIZE UNK; TERUMO: 6F SLENDER INTRODUCER SHEATH
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;